| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Failure to Select Signal (1582)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported malfunction was observed and isolated to the front panel membrane.The front panel membrane was replaced.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device was unable to select energy level.Complainant indicated that there was no patient involvement in the reported malfunction.